American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30E15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Miroslav Englis. Asymptotic behaviour of reproducing kernels of weighted Bergman spaces. Trans. Amer. Math. Soc. 349 (1997) 3717-3735. MR 1401769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Nicola Garofalo and Fausto Segàla. Univalent functions and the Pompeiu problem . Trans. Amer. Math. Soc. 346 (1994) 137-146. MR 1250819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Nathan Schwid. Correction to ``The asymptotic forms of the Hermite and Weber functions'' . Trans. Amer. Math. Soc. 47 (1940) 322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Nathan Schwid. The asymptotic forms of the Hermite and Weber functions . Trans. Amer. Math. Soc. 37 (1935) 339-362. MR 1501790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. D. Carmichael. On a general class of series of the form $\sum c\sb ng(x+n)$ . Trans. Amer. Math. Soc. 17 (1916) 207-232. MR 1501038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1